# SDR SWAA2024071690021

- Difficulty date: May 25, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BTW BS1016 TO BS1040 WL208.1 RBL4 AFT GALLEY AREA 2024-345534<[01] REPLACED STRAP LOCATED BTW BS1016 TO BS1040 WL208.1 RBL4 AFT GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DRAWING# 147A5730 SHEET 23 REV: C SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED STRAP LOCATED BTW BS1016 TO BS1040 WL208.1 RBL4 AFT GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DRAWING# 147A5730 SHEET 23 REV: C SEE INDIVIDUAL SIGN OFFS BELOW.
